Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

2
CORRIGENDUM TO "A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER", [J. KOREAN MATH. SOC. 54 (2017), NO. 2, 461{477]

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.3, pp.791 - 797, 2021-05

3
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Changmin; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

rss_1.0 rss_2.0 atom_1.0